Articles | Volume 16, issue 1
https://doi.org/10.1144/jm.16.1.65
https://doi.org/10.1144/jm.16.1.65
01 May 1997
 | 01 May 1997

An Early Triassic conodont with periodic growth?

Zhang Shunxin, Richard J. Aldridge, and Philip C. J. Donoghue

Viewed

Total article views: 1,016 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
655 322 39 1,016 41 36
  • HTML: 655
  • PDF: 322
  • XML: 39
  • Total: 1,016
  • BibTeX: 41
  • EndNote: 36
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 30 Mar 2025
Download
Share